< Back to this event homepage >

Event Handout - Cover Page | Page 2 | Page 3 | | Back Page | Sponsor Dove Global
NOTES:
It is your responsibility to keep your tickets for the Door Prize draw. Door Prizes end at the end of the event. The After Event prizes will be announced online by Mar.15th. Winner’s name will posted online in one week. It is your responsibility to check After-Event -Draw results online at: www.LilyHarvey.Info/38.htm
                                      Page 2
- Meet the women who made this event possible -
All volunteers will be listed online with their consent after this event.
Ravinder Rakhra, an MBA from UBC and a graduate from Conflict Resolution from the Justice Institute of BC, has been with PWGSC since 1990, is the Acting Regional Director in the Office of Small and Medium Enterprises (OSME) with PWGSC, Pacific Region.

In her current role, Ravinder is responsible for engaging, informing, and advising small and medium enterprises (SMEs) who are interested in doing business with the federal government. Visit http://lilyharvey.info/RR.htm
Dr. Mirian Yu is a marvellous inspiration to all women. She obtained a BA in Sociology. …A PhD in Edu. Phychology. The list of her professional memberships is long – ICP, APA, CPA, NCSS, etc. So is her list of appointments from all levels of gov. Currently she is an active volunteer in BC senior’s advisory council, public guardian and trustee of BC Vancouver Special Advisory Committee on seniors, Cross-cultural Senior Network Society…Vist: http://lilyharvey.info/RR.htm
Lily Harvey, an immigrated from China as a mechanical engineer, an MBA from Royal Roads in 2002 founded Dove Global IC Ltd., with a global vision of bridging the business/culture gap between China, Canada and USA. To best describe her here is what the President of University of Ontario Information and Technology, Dr. Ron Bordessa says: “As a person Lily is very outgoing and positive, full of ideas and committed to both the growth of this institution as well as her own personal growth. Lily is ambitious and matches hard work – a winning combination which I anticipate will carry her a long way in her career.” More visit: www.LilyHarvey.Info
Meet the Dedicated Sponsor Dove Global IC Ltd. who specializes in:
· Promoting international cities | communities
· Public Relation Service for all governments
· Immigration Consulting Referral Service
· Legal/policy files translation-English/Mandarin
· Project management training for PMP exam
· Importer of Electronic Scooters
                                     Page 3
Event Itinerary

6:00 pm - Master of ceremony- Introducing speaker

6:15 pm - Speaker: Ravinder Rakhra, A/Regional Director
Public Works and Government Services Canada (PWGSC) - Pacific Region Office of Small and Medium Enterprises (OSME) Topic: How to effectively access the Acquisitions Channel
- make sales to government


6:45-7:45pm Celebration Intermission: (60 min.)
(RSVP guests for Dinner at New Age Chinese Cuisine. Please be on time! )
(Non-RSVP guests can do network and return venue for the rest of the Celebration)

7:45 pm - Deliver Short Messages from

Mayors, Ministers and Premier (15min.)

8:00 pm - Music Performance (30min.)

8:30 pm - A few words to Women from Dr. Mirian Yu, Chair of Chinese Culture Centre (10min)
Topic: How to apply Chinese wisdom to lead a balanced life
 -being successful and being respected in business and being helpful to the society and being an inspiration to others

8:40 pm - Speakers: Event participants (10. min.)
Topic: Message from participants to women

8:50 pm Prize draws (10min.)

9:00pm <End of this Celebration>

Reminder: Check the After Event Prizes around Mar.15th

                                     Back Page
A glance of International Women’s Day Celebration Around the world

Thanks you!
To: Volunteers for making this event possible in such short period of time!
To: Each guest, for coming as one of the very special guests in
this memorable International Women’s Day Celebration!


Lily Harvey
Chairwoman of the Organizers/Volunteers
                        
                                                                  < Back to this event homepage >  <Back to Hanout>